MathSciNet Relay Station
MathSciNet bibliographic data
MR2647534 (2011e:92112) 92D40 (34C23 34D20 92D30)
Zhou, Xueyong; Cui, Jingan; Shi, Xiangyun; Song, Xinyu A modified Leslie-Gower predator-prey model with prey infection. J. Appl. Math. Comput. 33 (2010), no. 1-2, 471–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement